# SDR IPXA10M59693

- Difficulty date: April 20, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 47,959 hours, 7,278 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E SKIN AT TELESCOPIC DUCT CUTOUT CRACKED AT UPPER IB CORNER GAINED ACCESS TO AREA, FABRICATED AND INSTALLED REPAIR REF SRM 57-40-01 FIG 201, REPAIR 10, RESTORED AREA.
